American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 271 found      Go to page: 1 2 3 4 5 6 7 > >>

[91] Mohammed Taghi Jahandideh. On the ideal-triangularizability of positive operators on Banach lattices. Proc. Amer. Math. Soc. 125 (1997) 2661-2670. MR 1396983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Vasile Lauric. Operators $\alpha$-commuting with a compact operator. Proc. Amer. Math. Soc. 125 (1997) 2379-2384. MR 1402869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Roman Drnovsek. On reducibility of semigroups of compact quasinilpotent operators. Proc. Amer. Math. Soc. 125 (1997) 2391-2394. MR 1422865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] Bebe Prunaru. Invariant subspaces for polynomially hyponormal operators. Proc. Amer. Math. Soc. 125 (1997) 1689-1691. MR 1402884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Roman Drnovsek. On quasispectral maximal subspaces of a class of Volterra-type operators. Proc. Amer. Math. Soc. 125 (1997) 1081-1087. MR 1363455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Paul S. Bourdon and Joel H. Shapiro. Cyclic phenomena for composition operators. Memoirs of the AMS 125 (1997) MR 1396955.
Book volume table of contents   

[97] Adrian Ionescu. Expanding the joint spectrum of pairs of commuting contractions. Proc. Amer. Math. Soc. 124 (1996) 3711-3719. MR 1340390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Keith J. Coates. Elementary operators and invariant subalgebras. Proc. Amer. Math. Soc. 124 (1996) 3437-3441. MR 1343685.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Paul S. Bourdon. The second iterate of a map with dense orbit. Proc. Amer. Math. Soc. 124 (1996) 1577-1581. MR 1363443.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Aleksander Simonic. An Extension of Lomonosov's Techniques to Non-compact Operators. Trans. Amer. Math. Soc. 348 (1996) 975-995. MR 1348869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] Don Hadwin. An operator still not satisfying Lomonosov's hypothesis . Proc. Amer. Math. Soc. 123 (1995) 3039-3041. MR 1264812.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] Y. A. Abramovich, C. D. Aliprantis and O. Burkinshaw. Invariant subspaces for positive operators acting on a Banach space with basis . Proc. Amer. Math. Soc. 123 (1995) 1773-1777. MR 1242069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] Wing Suet Li and Elizabeth Strouse. Reflexivity of tensor products of linear transformations . Proc. Amer. Math. Soc. 123 (1995) 2021-2029. MR 1215202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] Yong Zhong. Irreducible semigroups of functionally positive nilpotent operators . Trans. Amer. Math. Soc. 347 (1995) 3093-3100. MR 1264835.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] Marek Kosiek, Alfredo Octavio and Marek Ptak. On the reflexivity of pairs of contractions . Proc. Amer. Math. Soc. 123 (1995) 1229-1236. MR 1231037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] Bruce A. Barnes and Jon M. Clauss. Spectral and Fredholm properties of operators in elementary nest algebras . Trans. Amer. Math. Soc. 347 (1995) 1735-1741. MR 1285973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] Don Hadwin. Closures of direct sums of classes of operators . Proc. Amer. Math. Soc. 121 (1994) 697-701. MR 1209423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] Lyle Noakes and Kin Yan Chung. Invariant subspaces: continuous stability implies smooth stability . Proc. Amer. Math. Soc. 120 (1994) 119-126. MR 1203990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] Stefan Richter and Carl Sundberg. Invariant subspaces of the Dirichlet shift and pseudocontinuations . Trans. Amer. Math. Soc. 341 (1994) 863-879. MR 1145733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] A. Atzmon and H. Manos. The integration operator in two variables . Proc. Amer. Math. Soc. 119 (1993) 513-523. MR 1169020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] Vladimir V. Peller. Invariant subspaces of Toeplitz operators with piecewise continuous symbols . Proc. Amer. Math. Soc. 119 (1993) 171-178. MR 1145425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] Manos Papadakis. On isomorphisms between certain non-CSL algebras . Proc. Amer. Math. Soc. 119 (1993) 1157-1164. MR 1235101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] Cheng Zu Zou. The unicellularity of contractions of class $C\sb 0$ . Proc. Amer. Math. Soc. 119 (1993) 775-782. MR 1163329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] Valentin Matache. On the minimal invariant subspaces of the hyperbolic composition operator . Proc. Amer. Math. Soc. 119 (1993) 837-841. MR 1152988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] Jörg Eschmeier. Representations of ${\rm Alg}\,{\rm Lat}(T)$ . Proc. Amer. Math. Soc. 117 (1993) 1013-1021. MR 1152979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] K. Seddighi and B. Yousefi. On the reflexivity of operators on function spaces . Proc. Amer. Math. Soc. 116 (1992) 45-52. MR 1104402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] Domingo A. Herrero and Carol Kitai. On invertible hypercyclic operators . Proc. Amer. Math. Soc. 116 (1992) 873-875. MR 1123653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] Victor I. Lomonosov. On real invariant subspaces of bounded operators with compact imaginary part . Proc. Amer. Math. Soc. 115 (1992) 775-777. MR 1086334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] Richard Haydon. Reflexivity of commutative subspace lattices . Proc. Amer. Math. Soc. 115 (1992) 1057-1060. MR 1087464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] Alexandru Aleman. Invariant subspaces with finite codimension in Bergman spaces . Trans. Amer. Math. Soc. 330 (1992) 531-544. MR 1028755.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 271 found      Go to page: 1 2 3 4 5 6 7 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia